# SDR AALA201911269009

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 37,409 hours, 13,455 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: REFERENCE SDR AALA201911269007, LEFT ELEVATOR SUPPORT STRUT BEARING WORN. REMOVED AND REPLACED LH ELEVATOR SUPPORT STRUT ASSY IAW AMM 55-16-48-400-001-A.
